# SDR ASOA2012111402465

- Difficulty date: October 20, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FRAME SILL IS CORRODED FROM THE FWD DOOR FRAME TO THE AFT DOOR FRAME.  MOUNTING ANGLE CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 AND DWG SH670-31950.  REPAIR CLASSIFIED AS MAJOR REPAIR.
